# SDR 03FDEA00046

- Difficulty date: January 15, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11
- Aircraft serial: 48547
- Aircraft time: 36,627 hours, 8,417 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB2850505
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 16 SLAT TRACK INBOARD STRUCTURAL RIB FOUND CRACKED (CRACK LENGTH   APPROX 0.5 INCHES).  REMOVED DAMAGED RIB NR 16 AND REPLACED NEW RIB NR 16 AT LT WING TRACK INBOARD STRUCTURAL AS PER SRM 51-33-01 VOL 2.
